# SDR DALA2024042504706

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 94,504 hours, 44,480 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3221 DISC: PACK 1 FAULT FOLLOWING MUSTY SMELL IN THE COCKPIT. PACK 1 SWITCH OFF PER QRH MCC NOTIFIED VIA ACARS. C/A: T/S MUSTY SMELL REF W/C 0550-2002. REF W/C 7900-2001 FOUND OIL IN COMP SECT OF #1 ENGINE W/BORO. C/W DUCT BURN REF W/C 2100- 2003. C/W ENGINE CHANGE SEE LOG. 0309181. (LP: 5828574)
